MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL
Model Number M0061902220
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported that, during unpacking, the seal of the tria ureteral stent packaging was torn.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.Block h11: the returned tria ureteral stent was analyzed, and a visual evaluation noted that the blue closure strip was peeled off with a foreign matter on the adhesive strip.Also, the bottom of the box was found with the label torn.No other problem with the device were noted.The reported event was confirmed.Based on the product analysis, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.Regarding to the analysis, it was confirmed that there is enough evidence to demonstrate the device left the production floor being acceptable and fully functional.There are some controls for the process to ensure that there is no damage to the closure strip.Therefore, based on the information gathered, the most probable cause of the reported issue cannot be established since the investigation findings do not lead to a clear conclusion, about the cause of the reported adverse event, cause not established was selected as the most probable cause for the complaint.

Brand Name
TRIA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19697495
Report Number2124215-2024-40257
Device Sequence Number17066585
Product Code FAD
UDI-Device Identifier08714729937845
UDI-Public08714729937845
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902220
Device Catalogue Number1983-01
Device Lot Number0033461796
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown